MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX MT; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. ARTIX MT; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 32-102
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The artix mechanical thrombectomy device (mt6) was returned to the manufacturer for evaluation.The device was observed under magnification.No damage was observed on the element's struts.A loose, bent platinum wire was observed.During retraction of the mt6, the coring element caught on the proximal portion of the stent, which caused the pieces of the stent to sheer off.The initial resistance during retraction of the device likely caused the broken pieces of the stent.The loose bent platinum wire observed on the element was likely caused when the element caught on the stent.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The device labeling includes the following warning statement: "avoid using excessive force to advance or retract against resistance.If excessive resistance occurs, retract, and collapse the self-expanding element into the catheter and remove the device.Excessive force against resistance may result in damage to the device or vessel perforation." the device labeling includes the following precaution statement: "use caution when manipulating or advancing through a stent or graft." manufacturer reference#: (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a male patient underwent arterial thrombectomy using inari devices.The patient's clot age was estimated to be 17 days old.The patient had a preexisting stent (less than one year old) in his right superficial femoral artery.During the thrombectomy, the artix mechanical thrombectomy device (mt6) became caught in the proximal portion of the patient's preexisting stent, which resulted in the stent breaking and getting stuck on the mt6.The entire stent migrated proximal to the artery.The mt6 and artix covered funnel catheter were removed together.The patient's artery was relined with a new stent and the procedure was terminated.

Brand Name
ARTIX MT
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
mazi kiani
6001 oak canyon
suite 100
irvine, CA 92618
8779234747
MDR Report Key22652167
Report Number3020347218-2025-00048
Device Sequence Number8828133
Product Code QEW
UDI-Device Identifier00810123710584
UDI-Public(01)00810123710584(17)251101(10)24100184R
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number32-102
Device Lot Number24100184R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTIX COVERED FUNNEL CATHETER.; ARTIX THIN-WALLED SHEATH.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown